A male asked:
Disclaimer

will 2, 100 mg of seroquel (quetiapine) cause fatal overdose im bout to take all theses pills is that enough detail

1 doctor answer
Dr. Joseph Weiner
41 years experience Psychiatry
Please get help: Please go to an emergency room and get help. There is hope for you to feel better.
Answered on Apr 7, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old male asked:
Dr. Donald Jacobson
39 years experience Psychiatry
You need help: If you are suicidal, please call your psychiatrist, 911, or go to the nearest emergency room. We are not in the habit of telling people how to kill th ... Read More
A 51-year-old male asked:
Dr. Susan Arnoult
24 years experience Family Medicine
Yes: Any psychiatric medication can potentially cause abnormal thoughts, dreams, neurologic side effects depending on what the medication is being used for ... Read More
A 17-year-old female asked:
Dr. Mohammad Khan
29 years experience Pediatrics
Yes: i will not advise robinul (glycopyrrolate)
1
1 thank
A 36-year-old female asked:
Dr. Sheila Calderon
40 years experience Internal Medicine
Ask your doctor: Your sleep problems are probably related your mental illness issues and like michael jackson it would be better to take the appropriate antipsychotic ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month